CSpace
COMPACT KAHLER-EINSTEIN MANIFOLDS OF SEMI-POSITIVE BISECTIONAL CURVATURE
MOK, N; ZHONG, JQ
1984
Source PublicationCOMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
ISSN0764-4442
Volume299Issue:12Pages:571-573
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TR73600012
PublisherGAUTHIER-VILLARS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27158
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
MOK, N,ZHONG, JQ. COMPACT KAHLER-EINSTEIN MANIFOLDS OF SEMI-POSITIVE BISECTIONAL CURVATURE[J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,1984,299(12):571-573.
APA MOK, N,&ZHONG, JQ.(1984).COMPACT KAHLER-EINSTEIN MANIFOLDS OF SEMI-POSITIVE BISECTIONAL CURVATURE.COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,299(12),571-573.
MLA MOK, N,et al."COMPACT KAHLER-EINSTEIN MANIFOLDS OF SEMI-POSITIVE BISECTIONAL CURVATURE".COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 299.12(1984):571-573.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[MOK, N]'s Articles
[ZHONG, JQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[MOK, N]'s Articles
[ZHONG, JQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[MOK, N]'s Articles
[ZHONG, JQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.